MathSciNet Relay Station
MathSciNet bibliographic data
MR2154624 11H06
Nebe, Gabriele; Venkov, Boris Low-dimensional strongly perfect lattices. I. The 12-dimensional case. Enseign. Math. (2) 51 (2005), no. 1-2, 129–163.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement